# SDR HALA2010100600458

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,972 hours, 32,032 cycles
- Engine: Ge CF680A2
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 2442
- Condition: Inoperative
- Location: Nr 2 Hf
- Part time: 1,704 hours, 340 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR2 HF INOPERATIVE.  WON'T RECEIVE OR TRANSMIT ON ALL FREQ NR1 HF OPTS NORMAL.  REPLACED NR2 HF XCVR OPS OK IAW MM 23-11-00.
